MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PROVISIONAL SHELL 60MM; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 PROVISIONAL SHELL 60MM; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00834.
 
Event or Problem Description
It was reported that during total hip arthroplasty the trail shell and the straight inserter shaft became cross threaded upon removal.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d4, d10, g3, g6, h2, h3, h4, h6, h10 the event was confirmed with product received.Upon visual inspection the threads of the insert shows damage.The shell has damage to the inside square and the threads close to the inside of the device show damage.A review of the device history records identified no deviations or anomalies during manufacturing.Upon review of the devices there was noticeable thread damage to the inserter and trial, it is unknown if this damaged caused or contributed to the event so a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 PROVISIONAL SHELL 60MM
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key11567535
Report Number0001825034-2021-00835
Device Sequence Number3599725
Product Code PBI
UDI-Device Identifier00880304564589
UDI-Public(01)00880304564589(17)240903(10)010587181
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2024
Device Model NumberN/A
Device Catalogue Number010002461
Device Lot Number010587181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer07/09/2021
02/02/2023
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date07/13/2021
02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: 110003452 G7 INSERTER LOT#: 057535
Patient SexUnknown